Unbiasedness of LRT on the homogeneity of means in MANOVA under general order restrictions

No Thumbnail Available
Issue Date
2019-05
Authors
Hamdan, Mustafa
Hu, Xiaomi
Advisor
Citation

Hamdan, Mustafa; Hu, Xiaomi. 2019. Unbiasedness of LRT on the homogeneity of means in MANOVA under general order restrictions. Statistics & Probability Letters, vol. 148:pp 59-65

Abstract

In this paper a likelihood ratio test is developed through matrix projections for the hypothesis on the homogeneity of mean vectors in MANOVA. It is assumed that the mean vectors are under a general multivariate order restriction. The multivariate order relation in the restriction is a generalization of orders in real numbers. Based on the study of the structure of the acceptance region with respect to a mirror image transformation, and the properties of transformed matrix distributions, the unbiasedness of the test is established.

Table of Content
Description
Click on the DOI link to access the article (may not be free).
publication.page.dc.relation.uri